Doctor insights on:
Took Benadryl Diphenhydramine
No: just don't take it again, with some people yes it can cause palpitations and incoordination ...Read more
Well, i took Benadryl (diphenhydramine) about 12 hours ago and i was wondering, may i take zyrtec?
Antihistamines: Yes you can, but you really should have some doctor guidance with your medications, because you did not mention what symptoms you are treating with the antihistamines and they may not be the ideal medication if you are not responding to one and need to add another. Talk to your doctor. ...Read more
I took Benadryl (diphenhydramine) the night before my first prenatal apt. Drug tested and found that it was positive for valium?
Could not sleep naturally for @home apnea test, so I took Benadryl (diphenhydramine) for sleep. Will this effect results of the test?
Yes: It will affect the result.Get a more detailed answer ›
Can Benadryl (diphenhydramine) cause panic attacks? Took Benadryl (diphenhydramine) and an hour later, at dinner, found myself having a massive panic attack. Benadryl (diphenhydramine) or coincidence?
Benadryl (diphenhydramine): It can cause palpitations. Not a common side effect though. ...Read more
Get examined!: If you are pregnant with hives, you need to get examined. Also, you may not have hives but something else. If your reaction is severe, then go to ER or urgent care. If mild, then make appt with your OB/gyn or primary care doc. If you really do have hives, then you might get prescribed steroid pills which can be taken while pregnant. Benadryl, (diphenhydramine) Zyrtec, Claritin or Allegra are all safe in pregnancy. ...Read more
Asthma -see your doc: Benadryl (diphenhydramine) is an anti-histamine which works for upper respiratory symptoms ( sinus , runny nose, itchy eyes) and skin rashes. Asthma which may be due to allergies is called atopic asthma and histamine does not play a major role in the causation and progression of the disease. If you end up having asthma, other agents have to be used. I would recommend to you to see a doctor and rule out asthma. ...Read more
Steroid nasal spray: I assume you mean your nose is still stuffed. Benadryl (diphenhydramine) is a short acting antihistamine that can cause drowsiness. I recommend Allegra 180 mg once a day. It works longer than Benadryl (diphenhydramine) and does not cause drowsiness. If Allegra is not enough see your doctor for a steroid nasal spray. ...Read more
I took benadryl (diphenhydramine) at 745 for an allergic reaction to antibiotics. When will it kick in?
Dose and frequency : dependent! So you may have taken it too long ago or not enough. If you're still itching with rash you should see your PCP to make sure that it's not anything more serious that you may need something stronger. So call your doctor and be seen in person for the best care. Always good to get a professional opinion. ...Read more
Is it okay to mix ambien and benadyrl to treat insomnia? i took benadryl (diphenhydramine) around 4hrs after taking ambien bc it didnt work, are there side effects?
No don't mix drugs: Please don't mix ambien with benadryl (diphenhydramine). I would first suggest you speak with your doctor who prescribed you ambien and him/her that you are still experiencing insomnia. Mixing prescription medication with drugs like benadryl (diphenhydramine) can be dangerous. Perhaps you should improve your sleep hygiene first. Sleep same time every night, bed is used only for sleep, cool dark room, no distractions (TV) etc. ...Read more
Took benadryl (diphenhydramine) about 48hrs ago. Is that out of my system by now to take ibuprofen pm?
I have small bumps on my wrist that hurt. I just noticed them. I took Benadryl (diphenhydramine) .I haven't had a change in laundry soap or lotion and I use dove. ?
Ans: Sounds like bumps just on 1 wrist. Probably best to see your doctor and be treated. ...Read more
I have an allergic reaction to latex condoms. I already took Benadryl (diphenhydramine) last night. It feels better but still is slightly itchy. Should i take it again?
Yes: The most important thing to watch for is trouble breathing -- if this develops seek medical attention immediately. ...Read more
What to do if I have allergies i took Benadryl (diphenhydramine) but my nose won't stop running what do I do?
I took Benadryl (diphenhydramine) 25mg on monday its now saturday&my ears keep ringing and I feel nauseous. Will taking alavert help my symptoms?
After hot shower has pinprick size red spots and blotches on belly. Lasted 30min but I took Benadryl (diphenhydramine) after ten min. What would cause this?
Cholinergic urticari: This occurs in some people usually during the cooling period after a rise in body core temperature. Exercise or stress can do the same. Antihiistamine such as Zyrtec (cetirizine) taken about 1-2 hrs prior to such activities often helps. The problem usually resolves with time . ...Read more
Uncontrollable itching all over body. No rash. Took Benadryl (diphenhydramine) and warm bad. Ate white cheddar puffs. 4hrs ago. Somewhat still itching but easier. ?
No rash?: Itching without rash is somewhat unusual for an allergic reaction to a food. Write down everything you have eaten in the past 12 to 24 hours. It may be something you don't suspect. If it occurs again, you can begin to narrow down the possibilities, if the itching is from an allergic cause. ...Read more
I have one ankle that's puffy and itchy. Seems there is a slight rash. I elevated and took benadryl, (diphenhydramine) in case it was from a bite. What could it be?
Could be several: things. Allergic reaction, like a bite or even a food or medication could cause this. More serious concern would be infection of tissue in area, called cellulitis, or thrombophlebitis (inflammation in blood vessels). Could try a cool compress for swelling and itching, but if worsens, I'd recommend seeing a doc. ...Read more
I'm having a Mild headache also a Dry uncomfortable cough. I have seasonal allergies, took Benadryl (diphenhydramine) but its not helping much. What else can i do?
Since my friend took Benadryl (diphenhydramine) and Mucinex i just want to make sure she isn't going to have a hear attack or her liver shut down. It wasn't a suicide.
OK, if right dose!: If taken on the suggested dose, there should be no reason to worry about. Do not exceed the dose suggested. ...Read more
I wanted to know I took benadryl (diphenhydramine) because my allergies are acting up and I'm stuffed up, i have a cough, I'm weeding because my asthma as well. Is it o?
Probably not: I presume you are asking whether it is ok to do some weeding when your nose is stuffed up and your asthma is not controlled. In general , the answer would be no since you are likely allergic to weed pollen and molds from the disturbed soil. It is also important for you to call your doctor about your asthma. Benadryl (diphenhydramine) or any other antihistamine has no decongesting action, nasal steroid does. ...Read more
What do you advise if i had a glass of wine around 8 pm and then at 10 i took Benadryl (diphenhydramine) i don't feel funny but i'm scared to go to sleep. Should i be cocerned?
My eye started to itch last night and won't stop I used the Benadryl (diphenhydramine) pen after 3 hrs of itching when I got home and took Benadryl (diphenhydramine) and no help?
Probably allergic: It is most likely allergic conjunctivitis. Anti histamine eye drops work the best. There are a number of them available over the counter such as Opcon-A. If the itching continues, you may require additional medicated eye drops that include steroids. Consult your doctor ...Read more
If i took Benadryl (diphenhydramine) in the morning at 10am, and took zithromax for chlamydia at 2pm same day, will zithromax still be effective?
Zithromax: Yes, it should still be effective.Get a more detailed answer ›
I had a glass of wine around 8 pm and then at 10 i took benadryl (diphenhydramine). I don't feel sick but im scared to go to sleep. Should i be worried?
My moms bottom lip is swollen she have took Benadryl (diphenhydramine) but the swelling hasn't went down yet what can she do or take and is she able to take a IB ?
Asymmetric lip swelling (bottom > top) is certainly suspicious for angioedema, which I assume is new for her. If new, she is likely having a reaction to something (eg food or medication). Since angioedema can progress rapidly to involve the throat and breathing, and since the antihistamine is not helping,
I have to recommend going to the ER.
is IB ibuprofen? probably won't help. ...Read more